MathSciNet Relay Station
MathSciNet bibliographic data
MR2775382 14J28 (14J50)
Garbagnati, Alice The dihedral group $\scr D_5$ as a group of symplectic automorphisms on $K3$ surfaces. Proc. Amer. Math. Soc. 139 (2011), no. 6, 2045–2055.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement